# SDR AALA20110420MIA01

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 73,187 hours, 11,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT OVERWING EMERGENCY LIGHT.  OPS CHECK NORMAL.
